# SDR GTIA2015062201581

- Difficulty date: June 22, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 26,685 hours, 15,650 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF240534
- Part serial: SE08239
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK INOPERATIVE.  R & R PRIMARY OBSERVER MASK, 5757HM IAW AMM 35-12-41.  OPS CK GOOD.
